# SDR SIMA20250201001

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N324ES
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000979
- Aircraft time: 287 hours, 212 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091885001
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN WITH TOOLING MARK, LOCATED AT FR 78+14.5" BTW S-1L AND S-2L. REPAIR REQUIRED TO DAMAGED AREA. (MAJOR REPAIR) BLENDED DAMAGE AREA IN SKIN IML AT INTERNAL CROW SKIN BETWEEN STRINGER 1L AND 2L AND BETWEEN FR78 AND FR79 IAW E175 SRM 51-10-03 AND EA9848-A. C/W EDDY CURRENT INSPECTION IAW NDTM PART 6 51-06-00-250-801-A AND C/W ULTRA SONIC THICKNESS TESTING IAW ERJ-175 NDT 51-04-00-270-804-A. EDDY CURRENT INSPECTION REVEALED NO RELEVANT INDICATION. ULTRA SONIC THICKNESS READINGS WERE #1 .046", #2 .042", #3 .044", #4 .045", #5 .042" AND #6 .044" REMOVED EXISTING FASTENERS PER ERJ175 SRM 51-40-08, DOUBLER REMOVED, SURFACE CLEANED. C/W HIGH FREQUENCY EDDY CURRENT TEST (HFEC) ON ALL EXISTING FASTENER HOLES IN THE REPAIR AREA LUG # 3 DOUBLER PER ERJ175 NDT MANUAL, PART 6, 51-06-00-250-801-A. C/W FABRICATION OF EA9848-1 DOUBLER IAW ERJ175 SRM 51-31-00, DRILLED HOLES IAW ERJ175 SRM 51-40-02, INSTALLED DOUBLER IAW ERJ175 SRM 51-40-08. NO DEFECTS NOTED. C/W ERS-EJ-53MR-51F31 REV. 0.
